MAUDE Adverse Event Report: BIOMET MICROFIXATION TRAUMAONE SYSTEM 12 HOLE STRAIGHT 2.0MM PLATE; CRANIOFACIAL FIXATION PLATE, NON-BIOABSORBABLE

BIOMET MICROFIXATION TRAUMAONE SYSTEM 12 HOLE STRAIGHT 2.0MM PLATE; CRANIOFACIAL FIXATION PLATE, NON-BIOABSORBABLE
Model Number N/A
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery due to implant fracture approximately four (4) years after implantation.It was reported that no further information is available.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Medical product - zimmer biomet screw catalog#: 41-2106 lot#: 738570 (qty 1), zimmer biomet screw catalog#: 41-2412 lot#: 406480 (qty 5), zimmer biomet screw catalog#: 41-2708 lot#: 438490 (qty 2), zimmer biomet screw catalog#: 41-2712 lot#: 045290 (qty 1).Report source - foreign - (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available images identified the following: right-sided plate and screw fixation is present.There is a fracture of the right mandibular fixation plate without displacement.There is no evidence of trauma or injury.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRAUMAONE SYSTEM 12 HOLE STRAIGHT 2.0MM PLATE
Common Device Name
CRANIOFACIAL FIXATION PLATE, NON-BIOABSORBABLE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14631638
Report Number0001032347-2022-00194
Device Sequence Number5901108
Product Code JEY
UDI-Device Identifier00841036126605
UDI-Public(01)00841036126605(10)442530
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number44-1012
Device Lot Number442530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer08/05/2022
09/09/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date08/18/2022
09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale